On the axioms preserved by modifications of topologies without axioms

Josef Šlapal

Archivum Mathematicum (1988)

  • Volume: 024, Issue: 4, page 203-215
  • ISSN: 0044-8753

How to cite

top

Šlapal, Josef. "On the axioms preserved by modifications of topologies without axioms." Archivum Mathematicum 024.4 (1988): 203-215. <http://eudml.org/doc/18248>.

@article{Šlapal1988,
author = {Šlapal, Josef},
journal = {Archivum Mathematicum},
keywords = {closure operator; modification of topology; comparison of; topologies; topology without axioms; general mathematical structure; closure operation; f-topology; f-modifications},
language = {eng},
number = {4},
pages = {203-215},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On the axioms preserved by modifications of topologies without axioms},
url = {http://eudml.org/doc/18248},
volume = {024},
year = {1988},
}

TY - JOUR
AU - Šlapal, Josef
TI - On the axioms preserved by modifications of topologies without axioms
JO - Archivum Mathematicum
PY - 1988
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 024
IS - 4
SP - 203
EP - 215
LA - eng
KW - closure operator; modification of topology; comparison of; topologies; topology without axioms; general mathematical structure; closure operation; f-topology; f-modifications
UR - http://eudml.org/doc/18248
ER -

References

top
  1. E. Čech, Topological spaces, (Revised by Z. Frolík and M. Katětov), Academia, Prague, 1966. (1966) MR0211373
  2. E. Čech, Topological papers of Eduard Čech, ch. 28, Academia, Prague, 1968, 436-472. (1968) MR0248705
  3. K. Koutský, O některých modifikacích dané topologie, Rozpravy II. třídy České akademie, 48 (1938), n. 22, 1-13. (1938) 
  4. K. Koutský, M. Sekanina, On the R-modification and several other modifications of a topology, Publ. Fac. Sci. Univ. Brno, 410 (1969), 45-64. (1969) Zbl0138.17202MR0176435
  5. K. Koutský V. Polák, M. Sekanina, On the commutativity of the modifying, Publ. Fac. Sci. Univ. Brno, 454 (1964), 275-292. (1964) Zbl0151.29401MR0196696
  6. J. Šlapal, On modifications of topologies without axioms, to appear in Arch. Math. Zbl0681.54002MR0983228

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.